Zur Axiomatik endlicher Gruppen

Bengt Stolt

TBD mathscidoc:1701.332110

Arkiv for Matematik, 3, (3), 229-238, 1956.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:19 uploaded by arkivadmin ] [ 67 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{bengt1956zur,
  title={Zur Axiomatik endlicher Gruppen},
  author={Bengt Stolt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203419933367919},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={3},
  pages={229-238},
  year={1956},
}
Bengt Stolt. Zur Axiomatik endlicher Gruppen. 1956. Vol. 3. In Arkiv for Matematik. pp.229-238. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203419933367919.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved